zbMATH — the first resource for mathematics

A note on mappings of Baire spaces. (English) Zbl 0371.54023
Math. Slovaca 27, 173-176 (1977); Correction 442 (1977).

54C10 Special maps on topological spaces (open, closed, perfect, etc.)
54D99 Fairly general properties of topological spaces
Full Text: EuDML
[1] BOURBAKI N.: Topologie générale. Chapitre 9, Paris 1958. · Zbl 0085.37103
[2] GENTRY K. R., HOYLE H. B.: Somewhat continuous functions. Czech. Math. J. 96, 1971, 5-12. · Zbl 0222.54010 · eudml:12565
[3] FROLÍK Z.: Remarks concerning the invariance of Baire spaces under mappings. Czech. Math. J. 86, 1961, 381-385. · Zbl 0104.17204 · eudml:12080
[4] SRINIVASAN J.: Some remarks of Baire spaces. Portugaliae Math. 26, 1967, 213-219. · Zbl 0199.25604 · eudml:115021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.